Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 85, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Nov 9, 2007, 5:41 AM EST for Sumter County, Florida. It took effect at Nov 9, 2007, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2007, 5:41 AM EST (10:41 UTC)
- In effect from
- Nov 9, 2007, 12:00 PM EST
- Expired
- Nov 9, 2007, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Tampa Bay, FL
County Sumter County, FL
The radar
The Tampa radar (KTBW), 116 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 10.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 091041 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 541 AM EST FRI NOV 9 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR LEVY...CITRUS...SUMTER AND HERNANDO COUNTIES... .HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE AREA THROUGH THE WEEKEND AND INTO NEXT WEEK. CRITICAL HUMIDITIES ARE EXPECTED FOR 1 TO 3 HOURS THIS AFTERNOON OUTSIDE OF THE WARNING AREA MAINLY ACROSS THE TAMPA BAY REGION. MOISTURE WILL SLOWLY MODERATE THROUGH THE WEEKEND AS NORTHERLY WINDS SHIFT TO THE EAST. 1 TO 3 HOURS OF HUMIDITIES BELOW 35 PERCENT IS STILL EXPECTED ACROSS MUCH OF THE AREA FOR SATURDAY AFTERNOON MAINLY AWAY FROM THE COAST. FLZ039-042-043-048-092300- /O.UPG.KTBW.FW.A.0058.071109T1700Z-071109T2300Z/ /O.NEW.KTBW.FW.W.0085.071109T1700Z-071109T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO- 541 AM EST FRI NOV 9 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. TEMPERATURES WILL CLIMB INTO THE LOWER TO MID 70S THIS AFTERNOON WHILE DEW POINTS WILL REMAIN AROUND 40. THIS WILL RESULT IN 4 TO 5 HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT. MINIMUM HUMIDITIES ARE EXPECTED IN THE UPPER 20S. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 9, 3:00 AM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Nov 9, 3:00 AM EST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
300 AM EST FRI NOV 9 2007
.SHORT TERM (TODAY - SUNDAY)...OVERALL FORECAST REMAINS UNCHANGED
THROUGH THE WEEKEND. THE MID/UPPER LEVEL TROUGHING WILL CONTINUE
ACROSS THE EASTERN U.S. KEEPING A DRY NORTHWEST FLOW ACROSS THE
REGION. MEANWHILE AT THE SURFACE HIGH PRESSURE WILL SETTLE OVER THE
NORTHERN GULF TODAY AND GRADUALLY WEAKEN AS A REINFORCING DRY COOL
FRONT APPROACHES ON SATURDAY. THIS FRONT WILL PRETTY MUCH FALL
APART AS IT MOVES ACROSS THE REGION WITH ANOTHER AREA OF HIGH
PRESSURE BUILDING IN FROM THE NORTH SATURDAY NIGHT AND SUNDAY.
THEREFORE WE WILL CONTINUE TO SEE BEAUTIFUL AUTUMN WEATHER WITH
MOSTLY SUNNY DAYS AND MOSTLY CLEAR NIGHTS. TEMPERATURES WILL REMAIN
BELOW NORMAL THROUGH THE PERIOD.
&&
.LONG TERM (SUNDAY NIGHT - THURSDAY)...SURFACE HIGH PRESSURE WILL
REMAIN IN PLACE ACROSS THE AREA THROUGH EARLY THURSDAY WITH UPPER
LEVEL RIDGING ALSO IN PLACE OVER THE REGION. THIS WILL ALLOW
TEMPERATURES TO INCREASE FROM A FEW DEGREES BELOW NORMAL SUNDAY NIGHT
TO A FEW DEGREES ABOVE NORMAL FOR TUESDAY THROUGH THURSDAY. SKIES
WILL REMAIN MOSTLY CLEAR EXCEPT FOR A FEW PARTLY CLOUDY AFTERNOONS
WITH NO GREATER THAN 10 PERCENT RAIN CHANCES.
&&
.AVIATION...VFR CONDITIONS EXPECTED THROUGH SATURDAY.
&&
.MARINE...WINDS AND SEAS ARE EXPECTED TO REMAIN AROUND 15 KNOTS OR
LESS WITH SEAS 4 FEET OR LESS THROUGH EARLY NEXT WEEK AS ONE AREA
OF HIGH PRESSURE OVER THE REGION TODAY GETS REPLACED BY ANOTHER ONE
OVER THE WEEKEND INTO EARLY NEXT WEEK.
&&
.FIRE WEATHER...DRY AIR WILL REMAIN ACROSS THE AREA FOR THE NEXT FEW
DAYS WITH A CHANCE FOR MORE FIRE WEATHER WATCHES/RED FLAG WARNINGS.
FOR TODAY TEMPERATURES WILL WARM A FEW DEGREES CAUSING RELATIVE
HUMIDITY VALUES TO FALL BELOW 35 PERCENT ACROSS INLAND PORTIONS OF
THE NATURE COAST AND WILL UPGRADE WATCH TO A RED FLAG WARNING FOR
THIS AREA. FURTHER SOUTH WE COULD SEE RELATIVE HUMIDITY VALUES FALL
BELOW 35 PERCENT FOR A FEW HOURS AND WILL HIGHLIGHT WITH 1 TO 3 HOURS
IN THE FORECAST. ON SATURDAY RELATIVE HUMIDITY VALUES ARE EXPECTED
TO FALL BELOW 35 PERCENT ACROSS MOST OF THE INLAND PORTIONS OF THE
FORECAST AREA...BUT DOESNT LOOK LIKE WE WILL MEET THE 4 OR MORE
HOURS NEEDED FOR A FIRE WEATHER WATCH AT THIS TIME AND WILL JUST
HIGHLIGHT WITH 1 TO 3 HOURS ONCE AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 74 53 76 55 / 0 0 0 0
FMY 79 55 80 54 / 0 0 0 0
GIF 76 51 77 53 / 0 0 0 0
SRQ 74 52 76 54 / 0 0 0 0
BKV 74 38 76 44 / 0 0 0 0
SPG 74 58 76 60 / 0 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR
CITRUS-HERNANDO-LEVY-SUMTER.
GULF WATERS...NONE.
&&
SHORT TERM/MARINE/FIRE...PRC
LONG TERM/AVIATION...JLCHazardous weather outlook, Nov 9, 5:00 AM EST, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 500 AM EST FRI NOV 9 2007 FLZ039-042-043-048>052-055>057-060>062-065-091500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 500 AM EST FRI NOV 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... DRY CONDITIONS WILL CONTINUE ACROSS THE REGION TODAY WITH A FIRE WEATHER RISK MAINLY ACROSS THE INLAND PORTIONS OF THE NATURE COAST. HERE RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR AROUND 4 HOURS. FURTHER SOUTH THE RELATIVE HUMIDITY VALUES COULD FALL TO OR JUST BELOW 35 PERCENT...BUT DURATIONS AT THESE VALUES ARE EXPECTED TO REMAIN BELOW CRITICAL THRESHOLDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...FIRE WEATHER IMPACT... RATHER DRY CONDITIONS AND A FIRE WEATHER RISK WILL CONTINUE ON SATURDAY WITH THE MAIN THREAT AREA OVER THE INTERIOR COUNTIES. WINDS WILL BECOME MORE NORTHEAST TO EAST SUNDAY THROUGH THURSDAY HELPING TO GRADUALLY INCREASE THE LOW LEVEL MOISTURE ACROSS THE AREA. NO OTHER HAZARDOUS WEATHER CONDITIONS ARE ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PRC
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.